Detail publikace

Numerical algorithm for nonlinear delayed differential systems of nth order

Originální název

Numerical algorithm for nonlinear delayed differential systems of nth order

Anglický název

Numerical algorithm for nonlinear delayed differential systems of nth order

Jazyk

en

Originální abstrakt

We propose a semianalytical technique convenient for numerical approximation of solutions of the initial value problem for p-dimensional delayed and neutral differential systems with constant, proportional and time varying delayed.

Anglický abstrakt

We propose a semianalytical technique convenient for numerical approximation of solutions of the initial value problem for p-dimensional delayed and neutral differential systems with constant, proportional and time varying delayed.

BibTex


@article{BUT157532,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Numerical algorithm for nonlinear delayed differential systems of nth order",
  annote="We propose a semianalytical technique convenient for numerical approximation of solutions  of the initial  value problem for p-dimensional delayed and neutral  differential systems with constant, proportional and time varying delayed.",
  chapter="157532",
  doi="10.1186/s13662-019-1961-3",
  howpublished="online",
  number="26",
  volume="2019",
  year="2019",
  month="march",
  pages="1--13",
  type="journal article in Web of Science"
}